# SDR SWAA2022081240006

- Difficulty date: August 9, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 77,123 hours, 45,327 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide & Sleeve
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HAS A LOOSE STRAP / [01] REMOVED FWD SVC DOOR ESCAPE SLIDE ASSY; ADJUSTED SLIDE MATERIAL FOR GIRT BAR ; INSTALLED SLIDE ASSY IAWMM 25-66-01
